# SDR DALA2023083107110

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CORROSION ELEVATOR HINGE ARM 4 PLAIN BUSHING ON RH HORIZONTAL. CORRECTIVE ACTION: REPAIRED HINGE ATTACH FITTING #4 BOTH LUGS AND REPLACED BUSHINGS AT RH ELEVATOR AS PER A319 SRM TASK 55-26-41-300-005. (2944765)
